Lemsip Sachets Max Honey & Ginger 10

  • $13.99
    $11.99

    Save $2.00

  • RRP: $13.99
  • Shop By Brand Lemsip
  • Availability: In Stock
ALWAYS READ THE LABEL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. FOR ANALGESIC MEDICINES TO RELIEVE PAIN - INCORRECT USE COULD BE HARMFUL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH CARE PROFESSIONAL.
Lemsip Max Cold & Flu Hot Drink with Decongestant is suitable for fever, headache, body aches & pains, blocked or runny nose, sore throat & non-drowsy. 
Each sachet of powder contains Paracetamol 1000mg & Phenylephrine Hydrochloride 12.2mg. Contains Aspartame.
Pour contents of sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. This product may cause sleeplessness. See your doctor or pharmacist before taking this medicine if you are pregnant, have high blood pressure, heart problems or are taking anti-depressant medication. Consult a doctor/ pharmacist before using with other medicines intended to treat the symptoms of the common cold.
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email
ript>